# SDR RAIA0009014

- Difficulty date: September 13, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 4,781 hours, 3,865 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700918
- Condition: Failed
- Location: Avionics Bay
- Part time: 4,939 hours, 3,911 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7615-GSP- AFTER TAKEOFF CAPTAINS AIRSPEED INDICATOR IS 20 TO 70 KNOTS FASTER THAN FIRST OFFICERS AIRSPEED INDICATOR.  CAPTAINS AIRSPEED INDICATOR MATCHES STANDBY INSTRUMENT.  MAINTENANCE INSPECTED AND REPLACED RIGHT AIR DATA COMPUTER (ADC).
